# SDR VJ9800362

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TOILET UNDER FLOOR SUPPORT AT BL0 BS 1016 IS CORRODED.  REMOVED CORROSION IAW SRM 51-10-2.  FLOOR SUPPORT FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1 AND 51-10-1.  REPAIRED EXTRUDED SECTION IAW SRM 51-40-4 FROM 7075 T6 511.  INSTALLED FLOOR SUPPORT REPAIR IAW SRM 51-40-4.
